# SDR AALA991631

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - LEFT AND RIGHT OVERWING EXIT EMERGENCY LIGHT, SHORTED TO GROUND INOP.  RESPLICED IN NEW LIGHT ASSY.  (M)
